Read more

 

PARACETAMOL
ANALGESIC, ANTIPYRETIC

Presentation: Box with 60 tablets

INDICATIONS:
It is an effective analgesic and antipyretic for the control of mild to moderate pain caused by joint conditions, earaches, headaches, odontogenic pain, neuralgia, minor surgical procedures, etc.

COMPOSITION:
Each tablet contains:
Paracetamol ..... 750 mg
Excipients q.s.p ...... 1 tablet

Administration way: Oral.

DOSE: Unless prescription, 1 tablet every 8 hours. 
Do not administer to children under 12 years of age.

Do not administer the recommended dose more than five times a day, neither for more than five consecutive days in children, nor for more than ten consecutive days in adults. If pain or fever persists for more than three consecutive days, consult a doctor.

RECORDS:
El Salvador: F038104092012
Guatemala: RMG F038104092012
Nicaragua: RMN FO38104092012
Honduras: RMH FO38104092012

Medicinal product, keep out of the reach of children.
Store at a temperature no higher than 30 ° C.
Product made by LABORATORIOS PHARMEDIC Activa, S.A. de C.V. El Salvador, Central America
 
Estimated Time of Arrival: 3 to 6 weeks
 
price/$38.99